Alert archive / Oklahoma / High Wind Warnings in 2020
High Wind Warning 1, NWS Norman, OK
NWS Norman, OK issued this high wind warning at May 14, 2020, 1:32 AM CDT for 15 counties in Oklahoma. It was in force for 5 hr. 21 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 14, 2020, 1:32 AM CDT (06:32 UTC)
- Expired
- May 14, 2020, 7:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Norman, OK
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Grady County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Washita County, OK
The radar
The Norman radar (KTLX), 51 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 2:00 AM CDT | NON-TSTM WND GST 53 | 2 Sse Chickasha, OK | GRADIENT WIND ON NORTH SIDE OF MCS |
| May 14, 2:30 AM CDT | NON-TSTM WND GST 59 | 2 Ssw Minco, OK | GRADIENT WIND ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST |
| May 14, 2:40 AM CDT | NON-TSTM WND GST 61 | 2 Ssw Minco, OK | GRADIENT WIND ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST |
| May 14, 2:55 AM CDT | NON-TSTM WND GST 68 | 2 Ssw Minco, OK | GRADIENT WIND ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST |
| May 14, 3:10 AM CDT | NON-TSTM WND GST 53 | Norman, OK | GRADIENT WIND ON NORTH SIDE OF MCS |
| May 14, 3:28 AM CDT | NON-TSTM WND GST 62 | Oklahoma City, OK | GRADIENT WINDS ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST |
| May 14, 3:30 AM CDT | NON-TSTM WND DMG | 3 Nnw Moore, OK | POWER POLES DOWN AT SW 89TH AND WALKER |
| May 14, 3:30 AM CDT | NON-TSTM WND DMG | Norman, OK | TREE DAMAGE AND POWER POLES SNAPPED IN NORTHWEST NORMAN AND MOORE. DUE TO GRADIENT WINDS/POSSIBLE HEAT BURST. |
| May 14, 3:35 AM CDT | NON-TSTM WND GST 52 | El Reno, OK | GRADIENT WIND ON NORTH SIDE OF MCS |
| May 14, 3:36 AM CDT | NON-TSTM WND GST 64 | Mustang, OK | GRADIENT WIND, POSSIBLE HEAT BURST |
| May 14, 3:51 AM CDT | NON-TSTM WND GST 68 | Tinker Air Force Base, OK | GRADIENT WIND ON NORTH SIDE OF MCS, POSSIBLE HEAT BURST |
| May 14, 4:10 AM CDT | NON-TSTM WND GST 74 | Tinker Air Force Base, OK | GRADIENT WIND ON NORTH SIDE OF MCS/MCV |
| May 14, 4:10 AM CDT | NON-TSTM WND GST 77 | 2 Ssw Minco, OK | GRADIENT WIND ON NORTH SIDE OF MCS/MCV. |
| May 14, 4:10 AM CDT | NON-TSTM WND DMG | 2 S Del City, OK | TREE DAMAGE AT SE 44TH AND WOFFORD AVE, DEL CITY |
| May 14, 4:10 AM CDT | NON-TSTM WND DMG | 5 N Oklahoma City, OK | LARGE OAK TREE FELL ON HOUSE NEAR SW 63RD AND SANTA FE PER TWITTER REPORT. TIME ESTIMATED FROM RADAR. |
| May 14, 4:15 AM CDT | NON-TSTM WND DMG | 2 E Oklahoma City, OK | POWER POLES DOWN AT NE 10TH AND MLK IN OKLAHOMA CITY |
| May 14, 4:26 AM CDT | NON-TSTM WND DMG | 1 Sw Mcloud, OK | SOME FENCE DAMAGE AND GREEN TREE DAMAGE NEAR MCCLOUD HIGH SCHOOL. |
| May 14, 4:27 AM CDT | NON-TSTM WND DMG | Mcloud, OK | SOME TREES DOWN. TREES APPEARED TO BE ROTTED. SMALL GREEN LIMBS, 1 TO 2 INCH DIAMETER, DOWN. SOME POWER LINES DOWN. TIME ESTIMATED FROM RADAR. |
| May 14, 4:35 AM CDT | NON-TSTM WND GST 56 | 3 Nnw Shawnee, OK | GRADIENT WIND ON NORTH SIDE OF MCS/MCV, ALSO HEAT BURST |
| May 14, 4:45 AM CDT | NON-TSTM WND DMG | 3 Nnw Shawnee, OK | DAMAGED SIGNAGE AT KICKAPOO AND I-40 |
| May 14, 5:50 AM CDT | NON-TSTM WND GST 66 | 3 Nne Sparks, OK | HEAT BURST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1632 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
255 WWUS74 KOUN 140632 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 132 AM CDT Thu May 14 2020 OKZ017>020-022>030-035-038-141000- /O.NEW.KOUN.HW.W.0001.200514T0632Z-200514T1000Z/ Blaine-Kingfisher-Logan-Payne-Washita-Caddo-Canadian-Oklahoma- Lincoln-Grady-McClain-Cleveland-Pottawatomie-Kiowa-Comanche- Including the cities of Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Shawnee, Hobart, Snyder, and Lawton 132 AM CDT Thu May 14 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... * WHAT...Southerly winds 40 to 50 mph with gusts to 65 mph possible. * WHERE...Portions of central, northwest, southwest and western Oklahoma. * WHEN...Until 5 AM CDT early this morning. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile and light-weight vehicles. * ADDITIONAL DETAILS...Some areas in the warning may experience heat bursts, which will result in a rapid rise in temperature to go along with the potentially damaging winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
2 follow-up statements
880 WWUS74 KOUN 140946 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 446 AM CDT Thu May 14 2020 OKZ017-018-022-023-035-038-141100- /O.CAN.KOUN.HW.W.0001.000000T0000Z-200514T1000Z/ Blaine-Kingfisher-Washita-Caddo-Kiowa-Comanche- Including the cities of Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Hobart, Snyder, and Lawton 446 AM CDT Thu May 14 2020 ...HIGH WIND WARNING IS CANCELLED... The threat for damaging winds has ended. $$ OKZ019-020-024>030-141200- /O.EXT.KOUN.HW.W.0001.000000T0000Z-200514T1200Z/ Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie- Including the cities of Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chandler, Stroud, Prague, Meeker, Davenport, Wellston, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, and Shawnee 446 AM CDT Thu May 14 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Southerly winds 40 to 50 mph with gusts to 65 mph possible. * WHERE...Central Oklahoma. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile and light-weight vehicles. * ADDITIONAL DETAILS...Some areas in the warning may experience heat bursts, which will result in a rapid rise in temperature to go along with the potentially damaging winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
017 WWUS74 KOUN 141053 AAB NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 553 AM CDT Thu May 14 2020 OKZ019-020-024-025-027>029-141200- /O.CAN.KOUN.HW.W.0001.000000T0000Z-200514T1200Z/ Logan-Payne-Canadian-Oklahoma-Grady-McClain-Cleveland- Including the cities of Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, and Moore 553 AM CDT Thu May 14 2020 ...HIGH WIND WARNING IS CANCELLED... The high wind concerns have diminished across the Oklahoma City metro. $$ OKZ026-030-141200- /O.CON.KOUN.HW.W.0001.000000T0000Z-200514T1200Z/ Lincoln-Pottawatomie- Including the cities of Chandler, Stroud, Prague, Meeker, Davenport, Wellston, and Shawnee 553 AM CDT Thu May 14 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Southerly winds 40 to 50 mph with gusts near 60. * WHERE...Lincoln and Pottawatomie counties. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile and light-weight vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 14, 12:38 AM CDT, 54 minutes earlier.
Area forecast discussion, May 14, 12:38 AM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Norman OK 1238 AM CDT Thu May 14 2020 ...New AVIATION... .SHORT TERM... (This evening through Thursday) Issued at 208 PM CDT Wed May 13 2020 Still awaiting the development of convection in the vicinity of a dryline this afternoon. The dryline has mixed into the eastern Oklahoma Panhandle and extends south/southwest. Surface winds have backed some over the past hour, especially across southern parts of the Texas panhandle. Increased convergence in this area along with an approaching shortwave trough will be sufficient for thunderstorm develop by 21Z or so. Storm may not be numerous at first, but are expected to become more numerous during the late afternoon and evening. Relatively weak mid level flow should result in mainly a damaging wind and hail threat with the storms that move into western Oklahoma and northern Texas. Although storm intensity may decrease some, there will be a continued threat of hail and wind as storms move into central/south central Oklahoma during the mid to late evening. Storms will modify the current airmass in place but it will quickly recover Thursday morning into the afternoon. At this time, it appears a dryline will mix farther east Thursday afternoon into far western Oklahoma. A few severe storms may form by late afternoon near this boundary. && .LONG TERM... (Thursday through Tuesday) Issued at 351 AM CDT Wed May 13 2020 For Thursday, there is no appreciable synoptic-scale ascent (neutral mid-level height tendency). There is a slight chance thunderstorms may develop in vicinity of a frontal boundary across northwest/north central Oklahoma and along a dryline across western Oklahoma/north Texas with daytime heating. Coverage of storms (if they develop) appears isolated at best. A complex of thunderstorms will likely develop across Kansas and Missouri. The complex could affect areas across north central and perhaps central Oklahoma as it moves southward Thursday night. For Friday, a moist, unstable airmass will remain across the area with some notable meso- to synoptic scale features. A wind shift/weak cold front may move into northern Oklahoma. In addition, there could be a remnant boundary from the previous night's convection. Finally, a subtle PV anomaly may provide some synoptic-scale ascent. These features will result in a continued chance for showers and thunderstorms. For Saturday, a closed-low is forecast will develop across the Southern Plains. Model consensus has the center of the low in central to north Texas. There will be a continued moderate to high chance for showers and thunderstorms with the low in the vicinity. The low may drift far enough to the east to result in drier weather by early next week as a mid-level ridge develops to the west. Mahale && .AVIATION... (06Z TAFS) Issued at 1235 AM CDT Thu May 14 2020 TSRA will be exiting KOKC/KOUN/KLAW/KSPS in the next 2 hours, with potential for strong (wake low) southerly winds much of the night. MVFR cigs expected to spread back north in wake of MCS for a good part of the morning before VFR should dominate the afternoon. Weak front will move into far northern Oklahoma, mainly affecting KWWR and KPNC with wind shift and chances for TSRA toward and after 00Z. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 81 65 79 / 30 40 60 70 Hobart OK 67 87 62 81 / 20 30 50 50 Wichita Falls TX 69 88 65 81 / 10 20 50 50 Gage OK 60 83 59 81 / 20 10 40 40 Ponca City OK 64 79 64 79 / 60 60 70 70 Durant OK 68 83 66 79 / 10 40 50 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...06 LONG TERM....10 AVIATION...11
Hazardous weather outlook, May 13, 10:08 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1008 PM CDT Wed May 13 2020 OKZ004>048-050>052-TXZ083>090-150315- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1008 PM CDT Wed May 13 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Strong to isolated severe thunderstorms remain possible across western north Texas, southwest Oklahoma, and central Oklahoma through midnight. Hail up to the size of golf balls and wind gusts over 60 mph are the potential hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... There is a chance for strong to severe storms on Thursday, most likely in north-central Oklahoma in the late afternoon and evening. Strong to severe storms will be possible again on Friday and Saturday, but timing and location are still uncertain. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, May 14, 12:37 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1237 AM CDT Thu May 14 2020
OKZ044>046-050-TXZ086-089-090-140630-
Love OK-Cotton OK-Carter OK-Jefferson OK-Clay TX-Wichita TX-
Archer TX-
1237 AM CDT Thu May 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southeastern
Cotton...southwestern Carter...Jefferson...Clay...southeastern
Wichita and Archer Counties Until 130 AM CDT...
AT 1235 AM CDT, strong thunderstorms were along a line extending from
near Byers to 5 miles northeast of Windthorst to near Olney, moving
east at 45 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
Locations impacted include...
Wichita Falls, Henrietta, Waurika, Archer City, Healdton, Holliday,
Ringling, Ryan, Petrolia, Scotland, Byers, Dean, Windthorst, Terral,
Bellevue, Jolly, Sugden, Newport, Bluegrove and Grady.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3340 9891 3370 9881 3414 9837 3427 9740
3390 9758 3395 9759 3399 9767 3386 9783
3389 9798 3347 9798 3347 9842 3340 9842
TIME...MOT...LOC 0535Z 263DEG 38KT 3404 9818 3363 9837 3338 9871
03Special weather statement, May 14, 12:54 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1254 AM CDT Thu May 14 2020
OKZ012-013-016>020-022>030-034>038-140715-
Garfield OK-Tillman OK-Oklahoma OK-Logan OK-Washita OK-
Pottawatomie OK-Canadian OK-Cleveland OK-McClain OK-Comanche OK-
Lincoln OK-Blaine OK-Noble OK-Payne OK-Grady OK-Kiowa OK-
Kingfisher OK-Caddo OK-Greer OK-Custer OK-Jackson OK-
1254 AM CDT Thu May 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield...
northeastern Tillman...Oklahoma...Logan...southeastern Washita...
northwestern Pottawatomie...Canadian...northern Cleveland...
northwestern McClain...northern Comanche...western Lincoln...southern
Blaine...Noble...Payne...northern Grady...Kiowa...Kingfisher...
Caddo...northeastern Greer...southeastern Custer and northeastern
Jackson Counties Until 215 AM CDT...
A large area of strong winds will remain present across portions of
central and southwestern Oklahoma over the next hour or so on the
northern fringe of showers and thunderstorms. Some minor damage
could accompany these wind gusts.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
LAT...LON 3658 9701 3653 9700 3651 9701 3651 9703
3633 9703 3633 9695 3557 9678 3437 9892
3502 9944 3659 9706
TIME...MOT...LOC 0549Z 263DEG 49KT 3553 9783
03Special weather statement, May 14, 12:58 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1258 AM CDT Thu May 14 2020
OKZ027>029-039-040-045-046-050-140700-
Love OK-Grady OK-Stephens OK-Carter OK-Garvin OK-Cleveland OK-
McClain OK-Jefferson OK-
1258 AM CDT Thu May 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southern
Grady...Stephens...western Carter...western Garvin...central
Cleveland...McClain and Jefferson Counties Until 200 AM CDT...
AT 1253 AM CDT, strong thunderstorms were along a line extending from
near Rush Springs to 3 miles southeast of Duncan to 4 miles southwest
of Sugden, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
Locations impacted include...
Duncan, Purcell, Marlow, Waurika, Noble, Lindsay, Healdton,
Lexington, Goldsby, Comanche, Maysville, Rush Springs, Bray,
Ringling, Dibble, Ryan, Elmore City, Velma, Washington and Cole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3389 9798 3393 9795 3394 9796 3400 9794
3401 9807 3404 9808 3449 9808 3486 9805
3518 9748 3513 9736 3472 9731 3390 9758
3392 9760 3395 9759 3399 9767 3397 9770
3398 9771 3386 9787
TIME...MOT...LOC 0553Z 241DEG 33KT 3476 9792 3447 9790 3405 9805
03Local storm report, May 14, 1:03 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
103 AM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM NON-TSTM WND GST GUTHRIE 35.88N 97.42W
05/14/2020 M55.00 MPH LOGAN OK ASOS
GRADIENT WIND NORTH OF MCS
1230 AM NON-TSTM WND GST 1 WSW KINGFISHER 35.85N 97.95W
05/14/2020 M56.00 MPH KINGFISHER OK MESONET
GRADIENT WIND NORTH OF MCS
1230 AM NON-TSTM WND GST 4 WSW GUTHRIE 35.86N 97.49W
05/14/2020 M55.00 MPH LOGAN OK MESONET
GRADIENT WIND NORTH OF MCS
1240 AM NON-TSTM WND GST 4 SSE MARSHALL 36.10N 97.60W
05/14/2020 M54.00 MPH LOGAN OK MESONET
HEAT BURST
&&
OUNSpecial weather statement, May 14, 1:17 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
117 AM CDT Thu May 14 2020
OKZ040-041-046-140645-
Carter OK-Garvin OK-Murray OK-
117 AM CDT Thu May 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR Carter...Garvin and Murray
Counties Until 145 AM CDT...
AT 116 AM CDT, strong thunderstorms were along a line extending from
5 miles west of Foster to 3 miles northwest of Graham to 4 miles
south of Ringling, moving east at 40 MPH.
HAZARDS INCLUDE...
Wind gusts 45 to 55 MPH...
Locations impacted include...
Ardmore, Pauls Valley, Sulphur, Davis, Lone Grove, Healdton,
Wynnewood, Wilson, Dickson, Springer, Elmore City, Paoli, Katie,
Dougherty, Foster, Gene Autry, Tatums, Ratliff City, Graham and
Turner Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3408 9755 3437 9756 3475 9756 3486 9716
3486 9712 3446 9699 3408 9704
TIME...MOT...LOC 0616Z 255DEG 35KT 3463 9758 3436 9749 3412 9757
11Local storm report, May 14, 1:25 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM NON-TSTM WND GST 4 NNW FORT COBB 35.15N 98.47W
05/14/2020 M61 MPH CADDO OK MESONET
GRADIENT WIND ON NORTH SIDE OF MCS
&&
OUNThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 55 min |
| May 13, 7:21 PM CDT | Special Weather Statement | OUN | Custer | 24 min |
| May 13, 7:22 PM CDT | Special Weather Statement | OUN | Roger Mills | 53 min |
| May 13, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Washita | 44 min |
| May 13, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 38 min |
| May 13, 8:04 PM CDT | Special Weather Statement | OUN | Roger Mills | 41 min |
| May 13, 8:06 PM CDT | Special Weather Statement | OUN | Custer | 39 min |
| May 13, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Washita | 49 min |
| May 13, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 41 min |
| May 13, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 29 min |
| May 13, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 45 min |
| May 13, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 39 min |
| May 13, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 40 min |
| May 13, 8:59 PM CDT | Special Weather Statement | OUN | Dewey | 46 min |
| May 13, 9:16 PM CDT | Special Weather Statement | OUN | Kiowa | 59 min |
| May 13, 9:36 PM CDT | Special Weather Statement | OUN | Blaine | 39 min |
| May 13, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 46 min |
| May 13, 10:01 PM CDT | Special Weather Statement | OUN | Caddo | 59 min |
| May 13, 10:26 PM CDT | Special Weather Statement | OUN | Tillman | 49 min |
| May 13, 10:47 PM CDT | Special Weather Statement | OUN | Greer, Jackson, Kiowa | 28 min |
| May 13, 10:50 PM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 13, 10:57 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 13, 11:00 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| May 13, 11:08 PM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 37 min |
| May 13, 11:10 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 50 min |
| May 13, 11:20 PM CDT | Special Weather Statement | OUN | Canadian | 40 min |
| May 13, 11:32 PM CDT | Special Weather Statement | OUN | Tillman | 43 min |
| May 13, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 35 min |
| May 14, 12:05 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa | 25 min |
| May 14, 12:10 AM CDT | Special Weather Statement | OUN | Cotton, Grady, Stephens | 50 min |
| May 14, 12:18 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 14, 12:37 AM CDT | Special Weather Statement | OUN | Jefferson | 53 min |
| May 14, 12:54 AM CDT | Special Weather Statement | OUN | Caddo, Canadian, Comanche, Grady, Kingfisher, Kiowa and 6 more | 81 min |
| May 14, 12:58 AM CDT | Special Weather Statement | OUN | Jefferson, McClain, Stephens | 62 min |
| May 14, 1:17 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 28 min |
| May 14, 1:44 AM CDT | Special Weather Statement | OUN | Carter, Murray | 31 min |
| May 14, 1:47 AM CDT | Special Weather Statement | OUN | McClain | 28 min |
| May 14, 2:09 AM CDT | Special Weather Statement | OUN | Johnston, Murray, Pontotoc, Pottawatomie | 36 min |
| May 14, 2:45 AM CDT | Special Weather Statement | OUN | Coal, Johnston, Pontotoc, Seminole | 30 min |
Nearby
High Wind Warnings in Oklahoma, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.